Flash Flood, Adams
- When
- July 26, 1:20 PM MST to 3:00 PM MST
- Where
- Adams County, Cuprum
- Reported by
- GENERAL PUBLIC
- Coordinates
- 44.890, -116.454 (the zone’s center; the record gives no point)
Thunderstorms that moved into northern Adams County Idaho from Oregon produced very heavy rain that caused Indian Creek to over flow it banks as it flowed through the town site of Cuprum. The water washed out two foot bridges across the creek and damaged items in the city park located near the creek bank.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BOI wrote it up.
Thunderstorms that moved into northern Adams County Idaho from Oregon produced very heavy rain that caused Indian Creek to over flow it banks as it flowed through the town site of Cuprum. The water washed out two foot bridges across the creek and damaged items in the city park located near the creek bank.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before the first event at Jul 26, 8:54 AM MST, 4 hours 26 minutes earlier.
SOUTHWEST IDAHO/SOUTHEAST OREGON AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BOISE IDAHO 954 AM MDT SAT JUL 26 2003 WELL DEFINED COMMA EVIDENT OVER EASTERN OREGON IN WATER VAPOR IMAGERY THIS MORNING WITH EMBEDDED THUNDERSTORMS APPROACHING NORTHWEST PERIPHERY OF CWFA. THIS VORT WILL TEAM UP WITH MONSOONAL MOISTURE AND ENERGY STREAMING INTO SOUTHWEST IDAHO AND WILL MAKE USE OF 1.27 INCH PRECIPITABLE WATER MEASURED IN BOI 12Z SOUNDING. HEAVY RAIN MAY RESULT OVER CENTRAL MOUNTAINS AS THIS MOISTURE INTERACTS WITH WAVE THIS AFTERNOON. COORDINATED WITH MISSOULA OFFICE ALONG SEAM OF FORECAST AREA AND HAVE UPDATED WEST CENTRAL AND BOISE MOUNTAINS FOR SKY CONDITION AND PRECIP/WX THIS AFTERNOON. FLASH FLOODING REMAINS A CONCERN...ESPECIALLY OVER EAST CENTRAL IDAHO MOUNTAINS AND BURNED AREAS. LATER PERIODS WILL SEE DRYING TREND ESTABLISH ITSELF OVER THE REGION AS HIGH PRESSURE RETROGRADES WESTWARD THROUGH NEXT FEW DAYS. .BOI...NONE = CDECKER
IDZ011>016-028>030-ORZ061>064-271200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE IDAHO 600 AM MDT SAT JUL 26 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST IDAHO AND SOUTHEAST OREGON. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
1 flash flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Idaho in 2003Every state in 2003This day in weather historyWarnings in Idaho, July 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5334596.